# SDR UPS05844515

- Difficulty date: May 26, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5887276501
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WINDOW WAS ARCING AND TURNED OFF WINDOW HEAT. 30 SECONDS LATER, WINDOW SHATTERED (CAPTAIN'S SIDE WINDOW). REMOVED AND REPLACED LEFT SIDE WINDOW PER MM 56-10-02-2. OPERATIONAL A ND LEAK CHECK NORMAL.
